Opuscula Mathematica

Opuscula Math.
 28
, no. 2
 (), 123-127
Opuscula Mathematica

On a complete lattice of retracts of a free monoid generated by three elements


Abstract. We prove that the family of retracts of a free monoid generated by three elements, partially ordered with respect to the inclusion, is a complete lattice.
Keywords: free monoid, retract, lattice, complete lattice.
Mathematics Subject Classification: 68Q05.
Cite this article as:
Wit Foryś, On a complete lattice of retracts of a free monoid generated by three elements, Opuscula Math. 28, no. 2 (2008), 123-127
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.